# SDR ASOA2015042712659

- Difficulty date: March 28, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS SEVERAL AREAS OF CORROSION AROUND, +1 BETWEEN, NUTPLATE HOLE.  REMOVED DAMAGED FLOOR SILL IAW SRM 51-42-02 AND 51-42-21.  LOCATED AND DRILLED CARGO DOOR SILL IAW SRM 51-40-11.  INSTALLED FABRICATED DOOR SILL IAW REO 601R-53-61-1574 AND SRM 51-42-06.
